Skip to main content
×
Home
    • Aa
    • Aa

Generalizations of Clausen's Formula and algebraic transformations of Calabi–Yau differential equations

  • Gert Almkvist (a1), Duco van Straten (a2) and Wadim Zudilin (a3)
Abstract
Abstract

We provide certain unusual generalizations of Clausen's and Orr's theorems for solutions of fourth-order and fifth-order generalized hypergeometric equations. As an application, we present several examples of algebraic transformations of Calabi–Yau differential equations.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

8.F. Beukers , On Dwork's accessory parameter problem, Math. Z. 241 (2002), 425444.

12.B. H. Lian and S.-T. Yau , Differential equations from mirror symmetry, in Surveys in differential geometry: differential geometry inspired by string theory, Surveys in Differential Geometry, Volume 5, pp. 510526 (International Press, Boston, MA, 1999).

13.R. Miranda and U. Persson , On extremal rational elliptic surfaces, Math. Z. 193 (1986), 537558.

15.C. Peters and J. Stienstra , A pencil of K3-surfaces related to Apéry's recurrence for ζ(3) and Fermi surfaces for potential zero, in Arithmetic of complex manifolds, Lecture Notes in Mathematics, Volume 1399, pp. 110127 (Springer, 1989).

21.W. Zudilin , Quadratic transformations and Guillera's formulas for 1/π2, Math. Notes 81 (2007), 297301.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords: